alopecia due to interferonDear sir,
I was suffering from hep c and I am undertreatment from last 5 months of interferon and ribivirin. 4 injections left out of 24, my problem is that I am suffering from sever hair loss and thinning of hair due to interferon.
Plz advise me if there is any medicine in homeopathy which can reduce this hair loss effect which is due to interferon?
javeria on 2014-10-30
You probably won't get any success from homoeopathy while you are continuing treatment. However, once finished, there is a good chance that proper constitutional treatment could repair the damage.
Constitutional means treatment of the whole person, to increase the general level of health, allowing your body to repair all problems without needing to specifically target each one with individual remedies (which often does not work at all).
♥ Evocationer 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.